# SDR CALA2025090308437

- Difficulty date: August 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 27,287 hours, 10,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS CENTER WING REAR SPAR  BULKHD  VAPOR BARRIER UPPER ATTACHED ANGLE CRACKED AT LBL 7 STA 663.  ACCOMPLISHED CENTER WING REAR SPAR  BULKHEAD VAPOR BARRIER ANGLE REPAIR AT LBL 7 STA 663 PER SRM 57-10-10-2R-5 REPAIR 5 AND DRAWING 111A10000.
